An Ulm-type classification theorem for equivalence relations in Solovay model

Journal of Symbolic Logic 62 (4):1333-1351 (1997)
We prove that in the Solovay model, every OD equivalence relation, E, over the reals, either admits an OD reduction to the equality relation on the set of all countable (of length $ ) binary sequences, or continuously embeds E 0 , the Vitali equivalence. If E is a Σ 1 1 (resp. Σ 1 2 ) relation then the reduction above can be chosen in the class of all ▵ 1 (resp. ▵ 2 ) functions. The proofs are based on a topology generated by OD sets
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275646
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Vladimir Kanovei (2000). Linearization of Definable Order Relations. Annals of Pure and Applied Logic 102 (1-2):69-100.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

8 ( #276,630 of 1,726,249 )

Recent downloads (6 months)

1 ( #369,877 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.